# SDR ASOA20130118032

- Difficulty date: January 18, 2013
- Submitted: January 19, 2013
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Aircraft time: 34,372 hours, 26,170 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Damaged
- Location: Vertical To Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FRAME 75 STR 2L-2R IS FRETTING AT BOLTS FOR VERTICAL STAB TO FUSELAGE BRACKET.  MX PERFORMED REPAIR AT FRM 75 STR 2L-2R AT VERTICAL STAB TO FUSELAGE BRACKET IAW EC5310-01317.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
